Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
131 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes excessive sweating while having vitamin D deficiency?

I have been recently diagnosed with ms. My dr. put me on a vitamin D regiment of 5000 iu daily. I have had trouble with my body feeling hot and sweating that lasts for 1/2 hour to an hour followed by being very cold for a short period after. I have lost about 25 pounds. Can too much vit. D cause my body to do this?
Wed, 12 Oct 2016
Report Abuse
General Surgeon 's  Response
Hello and welcome to Healthcamagic.
Yes it may but this is not so common. If you take interferon then it may cause such symptoms and signs and vitamin d less likely. It would be good to do more extensive gastroenterilogic work up to see us there digestion disorder as underlying causeway.
I hope I have answered your query. I wish you a nice day.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi, a month ago, my vitamin D level was 66. Then after a short while it was 44. My doctor prescribed a pill of vitamin d( everyday- for one week)....